American History TV Schedule

Saturday, August 30th

8am (ET)
Approx. 30 min.
Reel America: LBJ’s 1964 Acceptance Speech
8:40am (ET)
Approx. 1 hr. 6 min.
Roosevelt’s Role in Preparing for D-Day
10am (ET)
Approx. 1 hr. 25 min.
American Artifacts: Burning of Washington River Tour
11:30am (ET)
Approx. 29 min.
American Artifacts: Star-Spangled Banner
12pm (ET)
Approx. 1 hr. 48 min.
The Presidency: How Presidents Make Decisions
2pm (ET)
Approx. 1 hr. 12 min.
Atomic Bomb Survivors & President Truman’s Grandson
3:15pm (ET)
Approx. 37 min.
Americans with Disabilities Act & Civil Rights
4pm (ET)
Approx. 41 min.
History Bookshelf: Jim Crow Laws & School Integration
4:45pm (ET)
Approx. 1 hr. 11 min.
The Life of Westerner Tom Horn: 1860 - 1903
6pm (ET)
Approx. 1 hr. 1 min.
The Civil War: 1864 Atlanta Campaign
7:05pm (ET)
Approx. 48 min.
Establishment of Religious Freedom in U.S.
8pm (ET)
Approx. 1 hr. 12 min.
Lectures in History: 1960s & 1970s Popular Music and Feminism
9:15pm (ET)
Approx. 42 min.
National World War I Memorial
10pm (ET)
Approx. 1 hr. 1 min.
The Civil War: 1864 Atlanta Campaign
11:05pm (ET)
Approx. 48 min.
Establishment of Religious Freedom in U.S.
11:59pm (ET)
Approx. 1 hr. 13 min.
Lectures in History: 1960s & 1970s Popular Music and Feminism

Sunday, August 31st

1:15am (ET)
Approx. 42 min.
National World War I Memorial
2am (ET)
Approx. 41 min.
History Bookshelf: Jim Crow Laws & School Integration
2:45am (ET)
Approx. 1 hr. 11 min.
The Life of Westerner Tom Horn: 1860 - 1903
4am (ET)
Approx. 1 hr. 48 min.
The Presidency: How Presidents Make Decisions
6am (ET)
Approx. 1 hr. 12 min.
Atomic Bomb Survivors & President Truman’s Grandson
7:15am (ET)
Approx. 37 min.
Americans with Disabilities Act & Civil Rights
8am (ET)
Approx. 57 min.
History Bookshelf: Americanization of Hawaii
9am (ET)
Approx. 56 min.
The Building of Washington, DC
10am (ET)
Approx. 1 hr. 2 min.
The Civil War: The Life of Winnie Davis
11:05am (ET)
Approx. 56 min.
The Kansas City Monarchs
12pm (ET)
Approx. 1 hr.
200th Anniversary of the Battle of Bladensburg and the Burning of Washington, DC
1pm (ET)
Approx. 1 hr. 30 min.
The War of 1812
4pm (ET)
Approx. 27 min.
1955 Film The Story of Hoover Dam
4:30pm (ET)
Approx. 1 hr. 15 min.
The Life of Milton Friedman
6pm (ET)
Approx. 26 min.
American Artifacts: Fraunces Tavern® Museum
6:30pm (ET)
Approx. 22 min.
800th Anniversary of the Magna Carta
7pm (ET)
Approx. 58 min.
Advice from the Founding Fathers
8pm (ET)
Approx. 59 min.
The Presidency: Bush v. Gore & the 2000 Election
9pm (ET)
Approx. 58 min.
Senator Sam Ervin and Watergate
10pm (ET)
Approx. 26 min.
American Artifacts: Fraunces Tavern® Museum
10:30pm (ET)
Approx. 23 min.
800th Anniversary of the Magna Carta
11pm (ET)
Approx. 58 min.
Advice from the Founding Fathers
11:59pm (ET)
Approx. 1 hr.
The Presidency: Bush v. Gore & the 2000 Election

Monday, September 1st

1am (ET)
Approx. 58 min.
Senator Sam Ervin and Watergate
2am (ET)
Approx. 27 min.
1955 Film The Story of Hoover Dam
2:30am (ET)
Approx. 1 hr. 15 min.
The Life of Milton Friedman
4am (ET)
Approx. 57 min.
History Bookshelf: Americanization of Hawaii
5am (ET)
Approx. 56 min.
The Building of Washington, DC
6am (ET)
Approx. 1 hr. 2 min.
The Civil War: The Life of Winnie Davis
7am (ET)
Approx. 56 min.
The Kansas City Monarchs
8am (ET)
Approx. 1 hr. 38 min.
Addiction in Early America
9:40am (ET)
Approx. 1 hr. 15 min.
Lectures in History: Satchel Paige, Negro Leagues Baseball & Civil Rights
11am (ET)
Approx. 1 hr. 54 min.
The Fall of the Berlin Wall
1pm (ET)
Approx. 1 hr. 12 min.
The Nixon Resignation 40 Years Later
2:15pm (ET)
Approx. 1 hr.
President Nixon's Farewell Speech and Departure from the White House
3:15pm (ET)
Approx. 36 min.
Alexander Hamilton & the Idea of Honor
3:55pm (ET)
Approx. 47 min.
Building the Statue of Liberty
4:45pm (ET)
Approx. 2 hr. 30 min.
Causes of the Vietnam War
7:15pm (ET)
Approx. 42 min.
American Artifacts: Gulf of Tonkin Documents
8pm (ET)
Approx. 1 hr. 33 min.
President Warren Harding’s Love Letters
9:40pm (ET)
Approx. 1 hr. 15 min.
The Life of Milton Friedman
11pm (ET)
Approx. 1 hr. 33 min.
President Warren Harding’s Love Letters

Tuesday, September 2nd

12:40am (ET)
Approx. 1 hr. 15 min.
The Life of Milton Friedman
2am (ET)
Approx. 1 hr. 38 min.
Addiction in Early America
3:40am (ET)
Approx. 1 hr. 15 min.
Lectures in History: Satchel Paige, Negro Leagues Baseball & Civil Rights
5am (ET)
Approx. 2 hr. 30 min.
Causes of the Vietnam War
7:30am (ET)
Approx. 42 min.
American Artifacts: Gulf of Tonkin Documents
8pm (ET)
Approx. 3 hr.
American History TV in Primetime - War of 1812: Burning of Washington